MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-2-MVI-3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the web pas clinical study: the following event was possibly device related: paraphrasing from the emr: during device deployment ¿ each time they tried to deploy the web it appeared to occlude the m2 branches of the right mca so it was recaptured and removed.They switched microcatheters.During the next deployment, web was slightly tilted so they pulled it back a bit to even it out.Still there appeared to be some device encroachment in the same spot as before (approx.50%) but imaging showed no flow limitation or thrombus formation.The patient is doing well in follow up.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: based on a review of the last 2 years of complaint data, and at the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.Ifu review (additional information can be found in the ifu): potential complications potential complications include but are not limited to the following: vessel puncture site hematoma, aneurysm perforation or rupture, hemorrhage, edema, thromboemboli, transient ischemic attack, ischemic stroke, neurologic deficits, parent artery occlusion, ischemia, vessel dissection or perforation, vascular thrombosis, vasospasm, device migration or misplacement, premature detachment, headache, post-embolization syndrome, infection and death.Warnings: use of the web embolization device in anatomy with severe tortuosity, stenosis, or vessel narrowing may result in difficulty or inability to deploy the subject web embolization device and can lead to damage of the web embolization device or microcatheter.The web embolization device must be delivered only through a compatible microcatheter with a ptfe inner surface coating.If an incompatible microcatheter is used, damage to the web embolization device and delivery device may occur and necessitate removal of both the web embolization device and microcatheter from the patient.Advance and retract the web embolization device slowly.Do not advance the delivery device with excessive force.Determine the cause of any unusual resistance.Remove the web embolization device if excessive friction is noted and check for damage.Do not rotate the delivery device during or after delivery of the web embolization device.Rotating the web embolization device may result in damage or premature detachment.Procedure - instructions for use introduction and deployment of the web embolization device 18.Open the rhv on the microcatheter to accept the introducer sheath.19.Insert the introducer sheath through the rhv.Seat the distal tip of the introducer sheath at the distal end of the microcatheter hub and close the rhv lightly around the introducer to secure the rhv to the introducer.Do not over-tighten the rhv.Only insert the introducer into the microcatheter hub until a slight resistance is felt.Do not over insert.20.Push the web embolization device into the lumen of the microcatheter.Use caution to avoid catching the web embolization device on the junction between the introducer sheath and hub of the microcatheter.21.Push the web embolization device through the microcatheter until the proximal end of the delivery device meets the proximal end of the introducer sheath.22.Loosen the rhv.23.Retract the introducer sheath just out of the rhv.24.Close the rhv around the delivery device.25.Slide the introducer sheath completely off the delivery device using care not to kink or damage the delivery system.26.Carefully advance the web embolization device until the distal end of the web embolization device reaches the last marker on the microcatheter.27.Reposition the tip of the microcatheter so that it sits just at the neck of the aneurysm.Do not insert the microcatheter completely inside the aneurysm.28.Under fluoroscopic guidance, slowly advance the web embolization device out the tip of the microcatheter.Continue to advance the web embolization device into the lesion until optimal deployment is achieved.The following may require repositioning or removal of the web embolization device and/or repositioning of the microcatheter.A.If the web embolization device size is not appropriate, remove and replace with another web embolization device.B.If undesirable movement of the web embolization device is noted following placement and prior to detachment, remove the web embolization device.Movement of the web embolization device may indicate that the web embolization device could migrate once it is detached.C.If the web embolization device (implant) does not fully open: i.Retrieve the implant, reposition the microcatheter further proximally and re-deploy the implant to allow more room for expansion, or ii.Replace the implant with another implant of the same or alternate size.The web embolization device should not be retracted and deployed more than twice.After two attempts, remove the web embolization device and replace with another web embolization device of the same or alternate size.To minimize the potential risk of thrombus, do not allow an inappropriately sized or non-optimally positioned web embolization device to reside in the aneurysm significantly beyond the activated clotting time (act).Experience has shown that thrombus can also prevent the web from full deployment and recapture.To minimize the risks of potential complications, the status of the patient¿s anti-platelet medication regimen should be considered when making a decision to remove the entire system from the aneurysm for replacement by a new web embolization device.29.Angiographic assessment should always be performed prior to detachment to ensure that the web embolization device is not markedly protruding into the parent vessel.30.The web embolization device should be placed with the proximal surface (center of proximal marker) aligned with the aneurysm neck and the proximal marker extending beyond the neck.31.If redeploying, retract web embolization device so that there is no contact with the aneurysm before attempting redeployment.32.Tighten the rhv to prevent movement of the web embolization device.33.Verify that the distal portion of the delivery device is not under tension or compression prior to detachment.This could cause the microcatheter tip to move resulting in aneurysm or vessel rupture.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24030679
Report Number2032493-2026-00010
Device Sequence Number18384976
Product Code OPR
UDI-Device Identifier00842429117996
UDI-Public(01)00842429117996(11)230601(17)260531(10)0000364873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberW5-6-2-MVI-3
Device Lot Number0000364873
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown